# SDR A6WA201240548

- Difficulty date: May 10, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 31,504 hours, 28,237 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 412AT CRACKED.  REMOVED UNSERVICEABLE RETAINER & SEAL.   REPLACED WITH SERVICEABLE RETAINER AND SEAL IAW SRM 51-40-11, 51-42-06, AMM 54-63-01.
